| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6, -09.5/3.0/102 (sphere/cylinder/axis), implantable collamer lens tore during injection/delivery into the patient's left eye (os) on (b)(6) 2023.There was patient contact (lens touched the eye) with no patient injury.On (b)(6) 2023, a replacement lens was implanted.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
D9 - returned to manufacturer date corrected to 12-jul-2023 in initial mdr.Claim # (b)(4).